Coupled ${\mathcal N}$-structures applied to ideals in $d$-algebras
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 709-721
Printed October 1, 2013
Sun Shin Ahn and Jung Mi Ko
Dongguk University, Gangneung-Wonju National University
Abstract : The notions of coupled $\mathcal N$-subalgebra, coupled (positive implicative) $\mathcal N$-ideals of $d$-algebras are introduced, and related properties are investigated. Characterizations of a coupled $\mathcal N$-subalgebra and a coupled (positive implicative) $\mathcal N$-ideals of $d$-algebras are given. Relations among a coupled $\mathcal N$-subalgebra, a coupled $\mathcal N$-ideal and a coupled positive implicative $\mathcal N$-ideal of $d$-algebras are discussed.
Keywords : coupled ${\mathcal N}$-structure, coupled ${\mathcal N}$-subalgerba, coupled ${\mathcal N}$-ideal, coupled positive implicative ${\mathcal N}$-ideal
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd